| Model Number |
JAZZY EVO 613 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Damage to Ligament(s) (1952)
| Date of Event |
09/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Consumer alleges hit a blind spot and ran into a curb and the unit allegedly flipped on top of him.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Additional Manufacturer Narrative
Per tech: replaced armrests and battery and unit is working properly.Update line 1 of establishment address.
Event or Problem Description